# SDR CALA2017022400450

- Difficulty date: February 22, 2017
- Submitted: February 25, 2017
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 61,316 hours, 21,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1221
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME AS BS 727E DENTED BETWEEN STR 24L AND 25L. PERFORM REPAIR TO STA 727E FUSELAGE LOWER FRAME PER MIA RES 2011833 WITHOUT DEVIATIONS THE APPLICABLE WORK INSTRUCTIONS AND REPAIR FIGURE FROM RES 2011833-46 ARE INCLUDED ON PAGES 3-6 OF ECRA 5310-07078 ACCOMPLISH A PERMANENT REPAIR PER ECRA5310-07 078 ON OR BEFORE 16FEB2018 PER ECRA 5310-07078
